I have been taking Avanza 30mg since June 2007. I have sorted through most of my issues and am now attempting to stop taking this medication. I have been trying for months now. I started by going to 1/2 tablet every day, then 1/2 tablet every second day and so on and so forth. I am now taking 1/4 tablet every 4th day, but by the 4th day I am itchy as all hell, as soon as I take the tablet it stops within the hour.
I really want to stop taking this medication, but the itchiness is killing me. Any ideas??
hi, ive been on 60mgs a night for 7yrs of the old avanza, but it really works for me. i havent tried to come off it but if i were you i would try an over the counter anti-histamine,phenergan is generally most effective but might make you sleepy. you only need one a day so take at night. maybe some soothing anti itch cream keep it in the fridge and rub it in when its at its worse. just some ideas, glad your feeling better with the depression, good luck, im sure this will settle down soon, louise
God, I am going through this at the moment. I hardly slept all last night, with crazy dreams, racing mind and itching. I've never heard of itching being a withdrawal symptom before. I'm going off a half (15 mg), which I've been on for ages.
hi can you tell me if taking 60mgs tonight will improve my memory I have chronic fatigue and fibromylgia (fibromyalgia) .
I have taken 30mgs for 3days now of avanza and I would like to take 60mgs so I can better quickerI am ok I played sport today.played ok left my gear behind went to the car was in drive and no handbrake . I get memory blanks when I get tired or stressed.
I had a good day you could say
I recently ran out of my avanza 60mg while on holiday,, one week later, the night before my scheduled appointment with my gp to get another script i woke up in the middle of the night to hot and cold flushes, nausea and a terrible feeling of dred,, i would cry uncontrollably for hours, i haven't been able to eat yet im still able to vomit,, i cant sleep and i have restless legs,, i was admitted to hospital last night and given valium and triazepan .. i only started a new medication 2 days ago so im hoping i dont have to put up with this for the 4- 6 weeks it takes for the new medication to kick in.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.